# SDR YENA2024080801098

- Difficulty date: August 1, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N663JB
- Make and model: Airbus A320-232
- Aircraft serial: 03287
- Aircraft time: 60,778 hours, 22,068 cycles
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 6A7614
- Part serial: RRFASTBGG15829
- Condition: Bird Ingestion
- Location: Rt Engine
- Part time: 4,294 hours, 1,658 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT#1731, SLC- LAX. (AIRCRAFT PERFORMED AN AIR TURN BACK TO SLC) ' BIRD STRIKE ON TAKEOFF APPROX 20 KTS PRIOR TO V1 (APPROX 130 KTS) HEARD LOUD THUMP ON RT SIDE WITH VIBRATION ALL ENGINE PARAMETERS NORMAL AIR RETURN TO SLC; PERFORMED BIRDSTRIKE INSPECTION 05-51-14 AND 05-51-19. REF DEFECTS 40229369 THROUGH 4022944 (REPLACED ENG 2 FAN BLADE 16 REF AMM 72-31-11 SEE DEFECT 4022942-2 (PERFORMED ONE SHOT FAN TRIM BALANCE REF AMM 71-00-00-700-012-B TEST 9. VIBES WITHIN LIMITS ) FOR TRIM BALANCING AND REPLACED ENG 2 FAN BLADE 15 REF AMM 72-31-11 SEE DEFECT 4022942-2 (PERFORMED ONE SHOT FAN TRIM BALANCE REF AMM 71-00-00-700-012-B TEST 9. VIBES WITHIN LIMITS ) FOR TRIM BALANCING) FOR FINDINGS AND RESOLUTION.'
